# SDR USAA2012072000015

- Difficulty date: July 8, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 44,179 hours, 16,353 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: G0440133
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 20,843 hours, 7,596 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

GREEN HYDRAULIC SYSTEM LOSS PRIOR TO LANDING IN PHL.  LANDING GEAR WAS GRAVITY EXTENDED.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN HYDRAULIC PUMP.
